MAUDE Adverse Event Report: STERILMED, INC. DIAGNOSTIC EP CATH; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STERILMED, INC. DIAGNOSTIC EP CATH; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Catalog Number BIOBD710FJ282RTS
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a pulmonary vein isolation ablation procedure with a reprocessed ep diagnostic catheter and when the catheter was opened there were some fuzz on part of the catheter.The primary packaging of the product was not opened before the surgery.There was no physical damage, or any other issue observed on the package of the device.There was no patient consequence.
 
Additional Manufacturer Narrative
The device has not yet been returned for analysis.A manufacturing record evaluation was performed and no internal actions related to the complaint was found during the review.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by sterilmed inc., or its employees that the report constitutes an admission that the product, sterilmed inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.No: (b)(4).
 
Additional Manufacturer Narrative
The product analysis lab received the device for evaluation on 5-mar-2024.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.Section d9 has been updated.Manufacturer's ref.No: (b)(4).
 
Additional Manufacturer Narrative
It was reported that a patient underwent a pulmonary vein isolation ablation procedure with a reprocessed ep diagnostic catheter and when the catheter was opened there were some fuzz on part of the catheter.The device was returned to sterilmed for further evaluation.A non-sterile reprocessed catheter was received contained in the decontamination bag.Upon receiving the device, visual inspection was performed, and no appearance of damages was observed.No foreign matter/residues were observed on the catheter.The lot number of the device indicated it had been reprocessed one time.A device history record (dhr) was performed, and no internal actions were identified.The issue reported regarding the fuzz on the catheter was not confirmed as no foreign matter/foreign residues were found on the catheter, and no further investigation can be performed without the original packaging.The instructions for use (ifu) indicates the following: ¿ before use, inspect the packaging.Do not use if open or damaged.Using aseptic technique, remove the catheter from its package and place it in a sterile working area.Inspect the catheter carefully for electrode integrity and overall condition.As part of sterilmed's quality process, all devices are manufactured, inspected, and released to approved specifications.Devices undergo 100% inspection at different points, including cleaning, red inspection, sterilization, and package inspection prior to shipping during the reprocessing process to prevent contaminated devices from leaving the facility.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.No: (b)(4).

Brand Name
DIAGNOSTIC EP CATH
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer (Section G)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18808923
Report Number2134070-2024-00003
Device Sequence Number17977561
Product Code NLH
UDI-Device Identifier10888551005951
UDI-Public10888551005951
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K121158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2024
Device Catalogue NumberBIOBD710FJ282RTS
Device Lot Number2200638
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer03/05/2024
04/02/2024
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date03/28/2024
04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown